Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Laplace

Edmund Whittaker
The American Mathematical Monthly
Vol. 56, No. 6 (Jun. - Jul., 1949), pp. 369-372
DOI: 10.2307/2306273
Stable URL: http://www.jstor.org/stable/2306273
Page Count: 4
  • Get Access
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Laplace
Preview not available

Page Thumbnails

  • Thumbnail: Page 
369
    369
  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371
  • Thumbnail: Page 
372
    372